# SDR A6WA201141135

- Difficulty date: December 19, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 20,499 hours, 19,618 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT THRUST REVERSER UNLOCK MESSAGE DURING TAKE OFF ROLL, ABORTED TAKE OFF AT 102 KTS BTMS MAX READS 7744.  OPEN
